Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cambyman316

Accutane for Bacne?

Recommended Posts

Hey guys, I have a doctor's appointment with my Derm this Friday and was hoping for him to give me a prescription for Accutane. I have mild acne on my face. My back is different story. I have so many bumps back there it is so nasty. Sometimes it gets hard to put on my t-shirt. I was wondering if Derms give prescription for bacne. I am hoping so. I have tried Traiz, Doxcycline, Tazorac Gel and Cream, Azelex Acid. They have helped but still get some pimples. My pores are also much clogged and was wondering if Accutane helps unclog them. Does oily face clog pores? My nose gets oily as the day progresses. Thanks for the help.

Link to comment
Share on other sites

I'm just finishing my 5 months course of accutane and I'm really happy with the results. I had mild acne on my face, so that was never really the problem, but a year ago I started getting severe acne on my chest, back, and shoulders. Like you I tried everything and nothing worked until accutane. I'm just waiting for the red marks to fade and I'll be clear! So it's something you should definitely consider and find out if it's the right thing for you.

Accutane does help unclog pores. Your skin gets very dry so there is no oil at all but I think it usually comes back once you've finished your course.

Good luck!

Link to comment
Share on other sites

I was in the same situation as you, pretty bad back acne. They used to bleed and hurt to the touch.

Think long and hard though, back acne isn't on show it is easy to cover. Sure accutane probably will clear your back acne and for me it totally has i haven't had more than one minor spot back there.

I have however been left with numerous side effects including rosacea and ocular rosacea, along with scarring, folliculitus and other things. It really was not worth it for me.

I know your back acne seems bad and it isn't the nicest thing no, but just remember there are many things ten times worse, especially if they manifest on the face.

Link to comment
Share on other sites

I was in the same situation as you, pretty bad back acne. They used to bleed and hurt to the touch.

Think long and hard though, back acne isn't on show it is easy to cover. Sure accutane probably will clear your back acne and for me it totally has i haven't had more than one minor spot back there.

I have however been left with numerous side effects including rosacea and ocular rosacea, along with scarring, folliculitus and other things. It really was not worth it for me.

I know your back acne seems bad and it isn't the nicest thing no, but just remember there are many things ten times worse, especially if they manifest on the face.

what kind of dosage were you on?

maybe the side effects wouldnt be so bad on a lower dosage?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×